Jump to content
Mental Support Community

Cycled again... UGH!!!


Lindamomof7
 Share

Recommended Posts

Break out the balloons, streamers and confetti - Linda is back! :D

It's really sad to hear they had to take you off the HRT which seemed to help you so much with the mood swings. :) I've had migraines all my adult life with great problems with many birth control pills and suspect HRT may be a troublesome route for me and I might have to tough out the menopausal symptoms.

I read a book once, written by a woman (a gynae, I think) who specialised in PMS. She had excellent results with 'natural' progesterone, which apparently is structurally different from the synthesised progesterones. I forget her name, but could probably find it. I may try that route.

And I know well that 'scared to be happy' feeling. It's to protect yourself from the disappointment of crashing again; the crash is easier to handle if it isn't from a dizzy height.

I'm glad to see you back again. :)

Link to comment
Share on other sites

I've been doing it, mood swinging, very intensely for a number of years now, and am finally breaking through denial. Every time I'm up I think I know how not to go down again, but then I do. And there I am.

Recently out of the hospital, on meds and feeling better.

It is difficult, almost more so on those around me-I have my denials. Thank ful that am not struggling with migraines, too.

Emotion dysregulation, don't know whether BPD, PTSD or Biplolar is the cause. Usually something happens, but my roomate says it's a pretty consistent pattern, my PCP says opinion between his clinic and mental health are saying I'm going to need long term care. Have a lot going on, wondering how best to take care of me, and those I love. I've had periods all my life of severe depression, and at one long period had cluster migraines, too. A beta blocker stopped them, and decreases my panic attacks. One thing consistent, anyway. That and the right antidepressant gave me some good years while raising my kids. Estrogen changes, I use a small dose patch, Climara, are distressing as hell. Am down over the last year from a much higher dose and don't have as much anxiety. No ovaries, can't seem to get by with none. But I have to be really aware when it needs changing.

I guess I'm living for the good days, and for what I can learn and share. It sucks not having the control I see in others. It's hard for them not to judge me, I think. Try this, and if you'd just do this...

Lindamom, I understand a little of what it's like. I disappear, too. DO a lot of ideation but then make myself look at the realities and decide to live again.

Pump up the positive, have lots of creative ideas but little connection to the realities of those around me and myself. Overwhelm my roommate with obsessive thoughts. Perceive abandonment and go to fight or flight. Then sometimes I think I see clear. Yup. I guess we get what we get. I thank whatever that I'm not in the shoes of others or what they have to bear, though. Be good to yourself. Don't be ashamed. You are not an imperfect person. You, we, have a biological disease. It helps me to remember this esp regarding shame and guilt. My kids are grown but they've suffered effects from me. I don't ever want them ashamed like I have been of so many things beyond my control. Nothing changes the past, it's done. More good might come out of it than we tend think, anyway. I hope.

Anyway, yackety yack. Hope this is okay.

Love

katleen

Link to comment
Share on other sites

Lindamom,

I've been flat, too. Depakote, Risperdal (not quite so bad at a lower dose), and lithium.

Then after being injured at my job a couple of years ago, it was a going away, a not caring about anything anymore, a distance between me and everything that was almost a choice, a decision to leave w/o direct action. I don't remember why, but coming out of that was a long struggle. Am taking Seroquel now, and an older SNRI that a Pdoc I didn't have any faith in prescribed long ago and it put a song in my head. I was able to be engaged with my life for a number of years. I became unable to pay for it, at that time it seemed only the brand name Norpramin worked. Have been crying, angry and severe depression cycles for the last ten years. Managed to keep jobs til injured, but know sometimes it was just doing it. Am trying the generic again. I started sleeping after just a few days, all night, and continue to do so. Hadn't slept more than an hour or two at a time for over a year. And often couldn't eat. Have gained five pounds in a month. I remember he had to keep increasing my dose every few months/weeks. I don't remember, but finally found a pretty good place. And I had energy. It was a 2-300 mg dose. The desipramine. That's what we are shooting for now. Am waiting to see if I qualify for free seroquel, it seems to help w/o so much numbing, but failing that I'm looking at having to take lamictal. That scares me, I don't want flat either.

On looking back at my life, I always did better single, my rhythms didn't clash with someone else's. And being bullied, around people that strike out, puts me down quick and hard, very little coping skills. Lots of PTSD stuff.

Lindamom, guess lots of us do this. Thank you for being here. Write often.

Love

katleen

Link to comment
Share on other sites

I very much appreciated your posts Linda, Kathleen. It gave me insights into things I have been feeling, especially with regards to the influence of PTSD behaviours. I too can manage more balance when I am not with a partner. Any type of agression and I'm a basket case, looking to get out, run for the hills... I too have a hard time recognizing myself from who I used to be not that long ago. I think I'm going to have to reinvent who I am because who I used to be is gone, gone, gone.... I guess that means I can be anything I want, except that I think I'm too tired for many things :P... I'll be taking a storytelling course at the end of the month.... I think that should be fun, and how much energy can it real take really... :-)

Link to comment
Share on other sites

:confused:

I wanted to write yesterday, but couldn't. I see things late sometimes and can't read entirely, when I do sometime. This bipolar does that for me too. All I wanted really to say is 'It's good to see you back again". I haven't had a whole lot of energy either. Somethings have disappeared in my life now and I'm just trying to move on, very very slowly.:) We just do the best we can about going from one moment to the next sometime, at least I do.

I'm in a cycle and trying to move out of it. Sometimes, it is like jumping on a bed. Up and down.

take care and lot of love to U all.

Link to comment
Share on other sites

Hey Linda :)

Sometimes we just have to go with the way that we feel in order to feel better. And if that means declaring a PJ day, and allowing ourselfs to just be. Then I reckon its just a part of us letting us now that we need a rest, and we should listen to ourself. :)

Thats my excuse and Im sticking to it. :)

Dont be too hard on yourself, theres always tomorrow - right ?

Hope that tomorrow feels a little more energised, but for today why not just take it easy and recharge :)

Take care hun

Link to comment
Share on other sites

Well that could explain why your declaring another pj day :).

It must be hard to move around with all that extra weight attached !!! :)

Maybe try doing something small, then it might motivate you enough to do other stuff. I know how difficult it is to start moving and get things done. The hard part is always the first step.......................

(says Sue, who at gone 3 in the afternoon is still trying to motivate herself to get up !!!, good luck hun :))

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...